# SDR REXA2015111001059

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 24,368 hours, 22,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT BOTH FIRST OFFICERS & KICKOFF MECHANIC FOUND EMER OVERWING EXIT LIGHT ON RT SIDE TO BE MISSING.  FOUND TO BE DAMAGED NOT MISSING.  R & R LENS IAW AMM 33-51-21.  OK FOR SERVICE.
